Frequency locking of periodic solutions to differential equations with impulsive perturbations / Dvornyk, A. V., Tkachenko, V. I. (2022)
Ukrainian

English  Ukrainian Mathematical Journal   /     Issue (2022, 74 (7))

Dvornyk A. V., Tkachenko V. I.
Frequency locking of periodic solutions to differential equations with impulsive perturbations


Download publication will be available after 08/01/2024 р., in 47 days

Cite:
Dvornyk, A. V., Tkachenko, V. I. (2022). Frequency locking of periodic solutions to differential equations with impulsive perturbations. Ukrainian Mathematical Journal, 74 (7), 939-960. http://jnas.nbuv.gov.ua/article/UJRN-0001346423 [In Ukrainian].

 

Institute of Information Technologies of VNLU


+38 (044) 525-36-24
Ukraine, 03039, Kyiv, Holosiivskyi Ave, 3, room 209